RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 3, Issue 2  


Engineering Mathematics
The use of mathematical modeling to determine the need configuration of unmanned aircraft having a variable structure in flight
A. L. Kartashev, A. S. Pantileev
3
Dispatching of robotic control programs
E. V. Larkin, V. V. Kotov, A. N. Ivutin, A. N. Privalov
14

Computational Mathematics
The convergence of approximate solutions of the Cauchy problem for the model of quasi-steady process in conducting nondispersive medium with relaxation
E. A. Bogatyreva
25
On existence of solutions to stochastic differential equations with osmotic velocities
Yu. E. Gliklikh, K. A. Samsonova
32
Numerical study of a flow of viscoelastic fluid of Kelvin–Voigt having zero order in a magnetic field
S. I. Kadchenko, A. . Kondyukov
40
Mathematical modeling of oregonator with a diffusion type communication
L. A. Prokudina
48
Optimal control of solutions to the initial-final problem for the Sobolev type equation of higher order
A. A. Zamyshlyaeva, O. N. Tsyplenkova, E. V. Bychkov
57
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019